Volume 14, 2008, Number 2

Volume 14Number 1 ▷ Number 2 ▷ Number 3Number 4


Some combinatorial and recurrence relations for shapes in a trellis
Original research paper. Pages 1—10
J. Christos, R. Ollerton and A. Shannon
Full paper (PDF, 185 Kb) | Abstract

On an extremal problem related to the Delannoy numbers
Original research paper. Pages 11—14
Mladen Vassilev-Missana and Krassimir Atanassov
Full paper (PDF, 100 Kb) | Abstract

An interpretation of Pascual-Leone’s discrete mathematical model of human information processing capacity
Original research paper. Pages 15—20
A. G. Shannon
Full paper (PDF, 40 Kb) | Abstract


Volume 14Number 1 ▷ Number 2 ▷ Number 3Number 4

Comments are closed.